# SDR USAA2013042300015

- Difficulty date: April 21, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 73,991 hours, 33,288 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT FORWARD FLIGHT ATTENDANT STATION NEEDS REPLACEMENT.  REMOVED AND REPLACED FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT.
